Found: 25 resources


Narrow your search

Resource type

article (25)


Language

English (22)

Arabic and English (2)


Year
From To Submit

2020 (4)

2019 (3)

2018 (3)

2017 (3)

2014 (3)

More...
Listing 1 - 10 of 25
<<
Page
of 3
Sort by

Application of Modified Adomian Decomposition Method to (2+1)-dimensional Non-linear Wu-Zhang system

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 1, Pages 40-53 Math

Application of Adomian decomposition method to solve Fisher’s equation

Journal of Basrah Researches (Sciences), 2009, Volume 35, Issue 3A, Pages 23-33

Listing 1 - 10 of 25
<<
Page
of 3
Sort by